# SDR SWIA202157032

- Difficulty date: January 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* EXISTING REPAIR AT APPROXIMATELY FS969-FS985 STGR26L-STGR26R HAS 2EA CHAFES    (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED EXISTING REPAIR AT APPROXIMATELY FS969-FS985 STGR26L-STGR26R REF REO 670-53-00-290 REV F DATED 2019-04-26, NO LEAKS NOTED. COMPLIED WITH 51-900-1002-SKY
